# SDR SIMA20120719007

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 21,300 hours, 18,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 79243103809
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE AFT FLOOR EMERGENCY LIGHTS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 3 AND 4 POWER SUPPLIES IAW MM 33-50-04.  OPS CHECKED GOOD IAW MM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
